# SDR 2020F00267

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: General aviation
- Aircraft: N302AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500130
- Aircraft time: 2,594 hours, 1,969 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00645XL
- Condition: Failed
- Location: Nr 1
- Part time: 1,103 hours, 824 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FAILURE OF #1 GENERATOR.
